# SDR SWAA2023113013620

- Difficulty date: October 23, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 19,705 hours, 9,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500H/500I; RBL 25 TRANSITION ANGEL HAS CORROSION.<[01] BLENDED AREAS; REMOVED .006' MATERIAL; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. THIS SECTION OF ANGLE TO BE REPLACED ON NR# TTG8Q00P65VC.;[02] THIS SECTION OF ANGLE TO BE REPLACED ON NR# TTG8Q00P65VC.;[03] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1 AND #2. VERIFIED REPAIR TO BE ACCOMPLISHED ON TTG8Q00P65VC.
